It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-11-2008, 07:03 AM   #1
Veteran
(female)
 
Join Date: Jul 2005
Location: Santa Maria, CA
Posts: 307
viktik HB User
Here's what happened after 10 days of using Progesterone cream

Hi everyone,

I started using the Progesterone cream right after Thanksgiving. After 10 days of using it twice a day, I got a light period! I have not had a period in 2 years, so this concerned me a little, until I read that this is a common occurrence when using the cream. Has anyone here had a similar experience?? I am going to see a new gynecologist on January 6, so I will see what he recommends and go from there...

Happy Thursday all!

viktik

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Where do I go from here? WhenItRains Thyroid Disorders 4 04-24-2010 12:58 AM
New here with Questions DLouise59 Menopause 10 02-02-2009 01:04 AM
Picked up my bioidenticals 2 days ago colleen617 Menopause 5 04-24-2007 12:21 AM
Does anyone here take Natural BioIdentical Hormones? Mimi45 Menopause 11 12-31-2006 08:26 PM
Anyone here have a lot to lose? ivnslady2004 Weight Loss 114 03-13-2006 04:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!